# SDR FDEA200902250722

- Difficulty date: February 25, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 19,194 hours, 10,329 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5378193720100
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE, SEAT TRACK HAS BARE METAL AT FRAME 32, RBL 27 - RBL 36.  BLENDED OUT AND FOUND TO BE OUT OF LIMITS IAW SRM A300-600 SRM 53-10-15, FIG 107.  UT GAUGE USED T8225R.   REMOVED AND REPLACED ADAPTER PO 3 649102.1.
